# SDR 98FDEA00424

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-VCE: DURING REMOVAL AND REPLACEMENT OF P/N AYB 7000-2 (Y=1156 BLKHD CORNER FITTING) A GAP WAS FOUND BETWEEN AYB 7000-2 WEB AND P/N NYB6054-25, NOT COVERED BY SRM STANDARDS.  REF NRC NR N1341.  MAJOR REPAIR PERFORMED IAW EA 8-5314-34489B.  (29 JUNE 1998).
